# SDR AWXA9700221

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Worn
- Location: Tail
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING ACTIVATED ON FINAL APPROACH.  SECURED APU AS PER QRH.  FIRE BOTTLE DISCHARGED.  REMOVED AND REPLACED TAIL AND DONUT LOOP.  REMOVED AND REPLACED FIRE BOTTLE.
